Alert archive / Tennessee / Tornado Warnings in 2019

Tornado Warning 15, NWS Nashville, TN

June 21, 2019Davidson County, Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this tornado warning at Jun 21, 2019, 8:07 PM CDT for Davidson County, Rutherford County, Wilson County, Tennessee. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2019, 8:07 PM CDT (01:07 UTC)
Expired
Jun 21, 2019, 8:45 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Davidson County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:15 PM CDTFUNNEL CLOUD5 Sse Rural Hill, TNFACEBOOK VIDEO SHOWED FUNNEL CLOUD IN THIS AREA. LOCATION ESTIMATED.
Jun 21, 8:22 PM CDTTSTM WND DMGWalterhill, TNWIDESPREAD TREE DAMAGE IN WALTERHILL.
Jun 21, 8:24 PM CDTTSTM WND DMGWalterhill, TNA LARGE AND INTENSE DOWNBURST AFFECTED NORTHERN RUTHERFORD COUNTY FROM I-840 SOUTHEASTWARD TO AROUND THE WALTERHILL AREA. DOZENS OF TREES WERE SNAPPED AND UPROOTED...POWER LINES AND POLES WERE BLOWN DOWN...AND FENCES AND OUTBUILDINGS DAMAGED. MAX WINDS 85 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:19 PM CDTSevere Thunderstorm WatchSPC6 hr
Jun 21, 5:47 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2148 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
379 m²/s²
Significant tornado parameter
1.6
Supercell composite
21.0

Open this sounding in Storm Lab

The text

As transmitted.

839 
WFUS54 KOHX 220107
TOROHX
TNC037-149-189-220145-
/O.NEW.KOHX.TO.W.0015.190622T0107Z-190622T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
807 PM CDT Fri Jun 21 2019

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Southeastern Davidson County in Middle Tennessee...
  Northern Rutherford County in Middle Tennessee...
  Southern Wilson County in Middle Tennessee...

* Until 845 PM CDT.
    
* At 807 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Rural Hill, or 14 miles southeast of Nashville,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Walterhill around 825 PM CDT.
  Watertown around 840 PM CDT.

Other locations impacted by this tornadic thunderstorm include Cedars
Of Lebanon State Park, Percy Priest Lake, Lascassas, Milton and
Gladeville.

This includes the following highways...
 Interstate 24 between mile markers 62 and 65.
 Interstate 840 between mile markers 59 and 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3600 8664 3613 8660 3612 8614 3588 8617
TIME...MOT...LOC 0107Z 280DEG 38KT 3607 8657 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Shamburger
6 follow-up statements
007 
WWUS54 KOHX 220113
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
813 PM CDT Fri Jun 21 2019

TNC037-220123-
/O.CAN.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Davidson TN-
813 PM CDT Fri Jun 21 2019

...THE TORNADO WARNING FOR SOUTHEASTERN DAVIDSON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Middle Tennessee.

LAT...LON 3613 8636 3612 8634 3612 8614 3588 8617
      3603 8654 3606 8653 3607 8653 3607 8652
      3610 8652 3613 8647
TIME...MOT...LOC 0113Z 283DEG 35KT 3605 8650 

$$

TNC149-189-220145-
/O.CON.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Rutherford TN-Wilson TN-
813 PM CDT Fri Jun 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN RUTHERFORD AND SOUTHERN WILSON COUNTIES...
    
At 813 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rural Hill, or 14 miles southwest of Lebanon, moving
east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Walterhill around 825 PM CDT.

Other locations impacted by this tornadic thunderstorm include Cedars
Of Lebanon State Park, Lascassas, Milton and Gladeville.

This includes Interstate 840 between mile markers 62 and 71.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3613 8636 3612 8634 3612 8614 3588 8617
      3603 8654 3606 8653 3607 8653 3607 8652
      3610 8652 3613 8647
TIME...MOT...LOC 0113Z 283DEG 35KT 3605 8650 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
252 
WWUS54 KOHX 220119 RRA
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
819 PM CDT Fri Jun 21 2019

TNC149-189-220145-
/O.CON.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Rutherford TN-Wilson TN-
819 PM CDT Fri Jun 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN RUTHERFORD AND SOUTHERN WILSON COUNTIES...
    
At 818 PM CDT, a severe thunderstorm capable of producing a tornado 
was located just northeast of Smyrna Airport, or 12 miles north of 
Murfreesboro, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Walterhill around 825 PM CDT.

Other locations impacted by this tornadic thunderstorm include Cedars
Of Lebanon State Park, Lascassas, Milton and Gladeville.

This includes Interstate 840 between mile markers 62 and 70.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3612 8634 3612 8614 3588 8617 3602 8651
      3611 8649
TIME...MOT...LOC 0118Z 281DEG 36KT 3603 8644 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
371 
WWUS54 KOHX 220124
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
824 PM CDT Fri Jun 21 2019

TNC149-189-220145-
/O.CON.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Rutherford TN-Wilson TN-
824 PM CDT Fri Jun 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN RUTHERFORD AND SOUTH CENTRAL WILSON COUNTIES...
    
At 824 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Walterhill, or 10 miles north of Murfreesboro,
moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Rutherford and south central Wilson Counties, including
the following locations... Cedars Of Lebanon State Park, Milton and
Lascassas.

This includes Interstate 840 between mile markers 62 and 65.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3605 8615 3588 8617 3599 8644 3605 8643
TIME...MOT...LOC 0124Z 288DEG 35KT 3601 8639 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
495 
WWUS54 KOHX 220128
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
828 PM CDT Fri Jun 21 2019

TNC149-189-220145-
/O.CON.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Rutherford TN-Wilson TN-
828 PM CDT Fri Jun 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN RUTHERFORD AND SOUTH CENTRAL WILSON COUNTIES...
    
At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Walterhill, or 9 miles north of Murfreesboro, 
moving east at 40 mph. In addition to the tornado, winds up to 80 
mph are possible with this storm.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Walterhill, Milton and Lascassas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3602 8615 3588 8617 3597 8640 3602 8637
TIME...MOT...LOC 0128Z 288DEG 36KT 3599 8635 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
730 
WWUS54 KOHX 220134
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
834 PM CDT Fri Jun 21 2019

TNC149-189-220145-
/O.CON.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Rutherford TN-Wilson TN-
834 PM CDT Fri Jun 21 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR EAST
CENTRAL RUTHERFORD AND SOUTHEASTERN WILSON COUNTIES...
    
At 834 PM CDT, a severe thunderstorm capable of producing a tornado 
was located 5 miles east of Walterhill, or 8 miles northeast of 
Murfreesboro, moving east at 45 mph. In addition to the tornado, 
winds up to 80 mph are possible.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Milton and Lascassas. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3598 8631 3597 8625 3596 8625 3596 8624
      3597 8622 3596 8621 3596 8616 3588 8617
      3594 8632
TIME...MOT...LOC 0134Z 290DEG 40KT 3593 8627 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
662 
WWUS54 KOHX 220142
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
842 PM CDT Fri Jun 21 2019

TNC149-189-220151-
/O.EXP.KOHX.TO.W.0015.000000T0000Z-190622T0145Z/
Rutherford TN-Wilson TN-
842 PM CDT Fri Jun 21 2019

...THE TORNADO WARNING FOR EAST CENTRAL RUTHERFORD AND SOUTHEASTERN
WILSON COUNTIES WILL EXPIRE AT 845 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
Middle Tennessee.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Nashville.

LAT...LON 3598 8631 3597 8625 3596 8625 3596 8624
      3597 8622 3596 8621 3596 8616 3588 8617
      3594 8632
TIME...MOT...LOC 0141Z 280DEG 38KT 3592 8619 

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:46 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 21, 6:46 PM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
646 PM CDT Fri Jun 21 2019

.UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.MESOSCALE DISCUSSION...

The linear complex of storms now approaching the northwest corner
of the mid state. Southern half, from Stewart county
southwestward, has shown some weakening. However, capes and low
level forcing will still remain elevated so strengthening is still
possible. The north half of the line is looking much stronger and
has a history wind damage with downed trees and power lines across
western KY. Isolated large hail reports have also been received.

A severe tstm watch remains in effect until 1 am for the entire
mid state area.

&&

.PREV DISCUSSION.../ISSUED /

Two large storm complexes over IL and MO continue to track this
way and are still expected to reach the area later this afternoon
and this evening. Both systems have temporarily weakened as they
leave an area of strong deep-layer shear, but at the same time
instability is quickly increasing upstream of these systems
especially over western parts of Kentucky and Tennessee where CAPE
values exceed 4000 J/kg. Therefore expect an uptick in the
intensity of these storms as they eventually congeal into one
system, with a propagation turning them slightly more southerly
toward West and Middle Tennessee later this evening along the
instability gradient in place across the area.

The moderate to strong instability in place along with steep
midlevel lapse rates will support a very favorable environment for
damaging winds, evidenced by downdraft CAPE at a very high 1500
J/kg across the area. However, these storms will encounter much
weaker deep-layer shear over Tennessee which will act against the
severity of these storms and will make it increasingly likely
that a gust front will surge out ahead of the line and lead to a
steady weakening trend by the time they reach here. Will need to
keep a close eye on how quickly this cold pool dominance can
occur, because otherwise conditions are favorable for numerous
gusts to 50 mph and locally as high as 70-75 mph as long as this
line of storms remains healthy. Very frequent lightning will be
another concern with these storms particularly given the amount of
instability that exists above the freezing level. Could see some
pockets of heavy rain, although precipitable water values only
around 1.5" and the progressive nature of this system should keep
the flood threat limited.

Will then need to watch the potential for yet another storm
complex developing on the heels of this one later tonight, as a
strong low level jet interacts with a stalled boundary over MO/IL
and likely sparks off another area of storms over that area after
midnight. Should such a complex develop it would likely take a
similar track to today's system, eventually ending up in Kentucky
and Tennessee near or shortly after sunrise. The threat for severe
storms will be lower with this system unless it slows down enough
to arrive after 10 AM or so, in which case a destabilizing airmass
will make damaging winds a threat once again.

Pattern remains unsettled into Saturday night and Sunday, during
which time any subtle wave in the flow could cause storms to
develop, although a ridge building into the Mississippi Valley
should shunt the highest chances into the Cumberland Plateau and
points east from there. Then on Monday a trough to the west will
swing through the Ohio and Tennessee Valleys and bring another
chance for organized storms, some of which could be strong. Behind
this system the upper flow will flatten out, resulting in low
chances for mostly diurnal storms for much of next week.

&&

.AVIATION...
00Z TAF DISCUSSION.

MCS on its way to the mid state at this hour. Should begin to feel
the impact near CKV within the next 2-3 hours. Most areas will get
20-30 kt winds with gusts between 30 and 40kts. Isolated to
scattered area will reach and perhaps surpass severe limits. The
showers and tstms will traverse the entire mid state with the
activity reaching the BNA area between 1z and 3z and then CSV
between 3z and 6z. Some decrease in low level forcing will occur
by the time the complex reaches the CSV area. However, Momentum,
couple with available convective fuel will allow the severe
potential and high winds to continue.

Another system could potentially roll through around sunrise. This
second system looks a bit iffy at this time however. Otherwise,
should be relatively quiet aft 15z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      70  91  74  92  73 /  70  50  30  30  40
Clarksville    71  90  73  90  71 /  70  50  30  30  50
Crossville     65  83  67  84  68 /  50  50  50  40  30
Columbia       72  91  71  91  72 /  60  40  30  30  30
Lawrenceburg   73  90  72  90  72 /  50  40  20  30  30
Waverly        73  91  72  91  71 /  70  40  30  30  40

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Jun 21, 6:42 AM CDT, 13 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
642 AM CDT Fri Jun 21 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-221145-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
642 AM CDT Fri Jun 21 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

Rain and thunderstorms, some strong to severe, are possible this
afternoon through Saturday morning. Damaging winds will be the
primary concern, along with hail and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Strong to severe thunderstorms will again be possible Saturday
morning and into the afternoon hours. Damaging winds will remain
the primary concern, with hail and heavy rainfall possible.

Heat index values will approach 100 degrees on both Saturday and
Sunday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through the
overnight hours.

In the hours before

Local storm report, Jun 21, 7:05 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
705 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
06/21/2019                   MONTGOMERY         TN   TRAINED SPOTTER

            TREES DOWN ALONG WILMA-RUDOLPH BLVD.

&&

EVENT NUMBER OHX1900337

21
Local storm report, Jun 21, 7:43 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
743 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     SPRINGFIELD             36.50N  86.88W
06/21/2019  E80 MPH          ROBERTSON          TN   TRAINED SPOTTER

            ESTIMATED 80 MPH WIND GUST IN SPRINGFIELD

&&

EVENT NUMBER OHX1900338

21
Local storm report, Jun 21, 7:44 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
744 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             SPRINGFIELD             36.50N  86.88W
06/21/2019  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

            1 INCH HAIL IN SPRINGFIELD

&&

EVENT NUMBER OHX1900339

21
Local storm report, Jun 21, 7:46 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
746 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     SPRINGFIELD             36.50N  86.88W
06/20/2019  M78 MPH          ROBERTSON          TN   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED A 78 MPH WIND GUST. NUMEROUS
            TREES DOWN AND PEA SIZE HAIL.

&&

EVENT NUMBER OHX1900340

SHAMBURGER
Local storm report, Jun 21, 7:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
756 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     FAIRVIEW                35.98N  87.12W
06/21/2019                   WILLIAMSON         TN   AMATEUR RADIO

            TREE DOWN ON HOUSE AT INTERSECTION OF FAIRLAWN RD AND
            BRUSH CREEK RD.

&&

EVENT NUMBER OHX1900341

21
Local storm report, Jun 21, 7:58 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
758 PM CDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
06/21/2019                   DAVIDSON           TN   PUBLIC

            TREES AND POWERLINES DOWN WESTERN HALF OF COUNTY.

&&

EVENT NUMBER OHX1900342

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:16 PM CDTTornado WarningOHXRobertson31 min
Jun 21, 7:26 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more49 min
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 2 more46 min
Jun 21, 7:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Macon, Robertson, Rutherford, Sumner and 2 more46 min
Jun 21, 8:01 PM CDTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more44 min
Jun 21, 8:05 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Davidson, Giles, Marshall, Maury and 3 more40 min
Jun 21, 8:07 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne38 min
Jun 21, 8:09 PM CDTTornado WarningOHXClay, Jackson, Macon14 min
Jun 21, 8:33 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam and 1 more42 min
Jun 21, 8:38 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Putnam, Rutherford, Smith, Warren and 2 more52 min
Jun 21, 8:39 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Wayne51 min
Jun 21, 8:41 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren49 min
Jun 21, 9:06 PM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Pickett, Putnam39 min
Jun 21, 9:12 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Warren33 min
Jun 21, 9:15 PM CDTTornado WarningOHXWarren17 min
Jun 21, 9:20 PM CDTSevere Thunderstorm WarningOHXCumberland, Van Buren, Warren, White38 min
Jun 22, 7:57 AM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart48 min
Jun 22, 8:27 AM CDTSpecial Weather StatementOHXRobertson, Sumner33 min
Jun 22, 8:44 AM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 1 more46 min
Jun 22, 9:01 AM CDTSpecial Weather StatementOHXJackson, Macon, Smith, Sumner, Trousdale, Wilson29 min
Jun 22, 3:22 PM CDTSpecial Weather StatementOHXMontgomery, Robertson38 min
Jun 22, 3:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson34 min
Jun 22, 3:55 PM CDTSpecial Weather StatementOHXWayne35 min
Jun 22, 4:07 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson53 min
Jun 22, 4:09 PM CDTSevere Thunderstorm WarningOHXLawrence, Perry, Wayne36 min
Jun 22, 4:17 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner, Wilson43 min
Jun 22, 4:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson38 min
Jun 22, 5:19 PM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Perry, Wayne3 hr
Jun 22, 5:24 PM CDTSpecial Weather StatementOHXCannon, DeKalb51 min
Jun 22, 5:49 PM CDTSpecial Weather StatementOHXWayne41 min
Jun 22, 5:58 PM CDTSpecial Weather StatementOHXDeKalb, Putnam, Van Buren, White47 min

Nearby

Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.